# SDR RRXA11449

- Difficulty date: August 5, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Panel
- Part number: 5644981
- Condition: Cracked
- Location: Pilot Seat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUNDSUB FLOOR PANEL UNDER PILOTS SEAT CRACKED 2EA PLACES.  ***CORRECTIVE ACTION *** STOP DRILLED CRACKS, TERMINATED, FABRICATED AND INSTALLED DOUBLERS IAW SRM 53-2-0 FIG 1D AND 1B, 51-1-8, 51-1-21,51-1-20D AND 06-10-001
